About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 568404, 12 pages
http://dx.doi.org/10.1155/2012/568404
Research Article

The Local Strong and Weak Solutions for a Generalized Pseudoparabolic Equation

Department of Applied Mathematics, Southwestern University of Finance and Economics, Chengdu 610074, China

Received 7 February 2012; Accepted 21 March 2012

Academic Editor: Yonghong Wu

Copyright © 2012 Nan Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Davis, β€œA quasilinear parabolic and a related third order problem,” Journal of Mathematical Analysis and Applications, vol. 40, pp. 327–335, 1972. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  2. B. D. Coleman and W. Noll, β€œAn approximation theorem for functionals, with applications in continuum mechanics,” Archive for Rational Mechanics and Analysis, vol. 6, no. 1, pp. 355–370, 1960. View at Zentralblatt MATH
  3. R. E. Showalter and T. W. Ting, β€œPseudoparabolic partial differential equations,” SIAM Journal on Mathematical Analysis, vol. 1, pp. 1–26, 1970. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. G. W. Chen and H. X. Xue, β€œGlobal existence of solution of Cauchy problem for nonlinear pseudo-parabolic equation,” Journal of Differential Equations, vol. 245, no. 10, pp. 2705–2722, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. P. G. Kevrekidis, I. G. Kevrekidis, A. R. Bishop, and E. S. Titi, β€œContinuum approach to discreteness,” Physical Review E, vol. 65, no. 4, Article ID 046613, 13 pages, 2002. View at Publisher Β· View at Google Scholar
  6. J. L. Bona and L. Luo, β€œAsymptotic decomposition of nonlinear, dispersive wave equations with dissipation,” Physica D, vol. 152–153, pp. 363–383, 2001. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  7. J. Albert, β€œDispersion of low-energy waves for the generalized Benjamin-Bona-Mahony equation,” Journal of Differential Equations, vol. 63, no. 1, pp. 117–134, 1986. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  8. T. Kato and G. Ponce, β€œCommutator estimates and the Euler and Navier-Stokes equations,” Communications on Pure and Applied Mathematics, vol. 41, no. 7, pp. 891–907, 1988. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  9. S. Y. Lai and Y. H. Wu, β€œThe local well-posedness and existence of weak solutions for a generalized Camassa-Holm equation,” Journal of Differential Equations, vol. 248, no. 8, pp. 2038–2063, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  10. S. Y. Lai and Y. H. Wu, β€œExistence of weak solutions in lower order Sobolev space for a Camassa-Holm-type equation,” Journal of Physics A, vol. 43, no. 9, Article ID 095205, 13 pages, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  11. Y. A. Li and P. Olver, β€œWell-posedness and blow-up solutions for an integrable nonlinearly dispersive model wave equation,” Journal of Differential Equations, vol. 162, no. 1, pp. 27–63, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH